# SDR CA981027011

- Difficulty date: October 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC6300
- Engine: Pwa PT6A27
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Bushing
- Part number: C6WM140931
- Condition: Cracked
- Location: Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACKED INNER BUSHINGS FOUND ON BOTH LEFT AND RIGHT LINK ASSY WHERE STRUT ATTACHES TO LINK AND ALSO WHERE LINK ATTACHES TO WING FITTING.
